# SDR HEEA0016552

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER FAILS ROLL CHANNEL TEST.
